# SDR DU4R2006420

- Difficulty date: April 8, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1460 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PIT FRAME 1460 FRAME DENTED AND GOUGED AT S-25L.  CUT OUT DENT FROM FRAME STA. 1460.  FORMED AND INSTALLED FRAME REPAIR 12.0" BY 1.0" BY .25" FROM 7075-T6 .063" IAW B757 SRM 53-00-07 PG 201-203, 51-20-01 AND 51-40-02 AND 51-70-11 FIG 1.
